# SDR QMLA2025071820075

- Difficulty date: July 18, 2025
- Submitted: July 19, 2025
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 7,889 hours, 20,384 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 8,205 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NURSES REPORTED AFTER TAKING OFF FROM GOODYEAR AIRPORT AFTER GETTING FUEL AFTER A PR EVENT THAT THEY NOTICED A STRONG FUEL SMELL. THEY CONTINUED ON TO THE HELIPAD AT ABRAZO WEST AND LANDED SAFELY. I ARRIVED AT THE HELIPAD AND PERFORMED A INSPECTION OF THE HELICOPTER, OPENED UP ALL THE DOORS, INSPECTED THE ENGINE AND TRANSMISSION COMPARTMENTS, AND DROPPED THE LOWER BELLY PANEL AND INSPECTED AROUND THE FUEL TANK. I COULD NOT FIND ANY LEAKS OR SIGNS OF LEAKS, THE ONLY FUEL THAT I COULD FIND WAS SOME AROUND THE FUEL FILLER CAP. CLEANED UP THE FILL CAP AREA AND RETURNED TO SERVICE.
